# SDR AALA202509020866

- Difficulty date: July 1, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 71,427 hours, 33,976 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: D5357155022600
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION INTERNAL STRUCTURE ANGLE FR71 AT DOOR CUT OUT IN THS COMPARMENT CORRODED AREA IS L=2.917 IN  W=0.828 IN D= 0.015 IN. REPLACED ANGLE LOC FR71 AT DOOR CUT OUT IN THS COMPARMENT IAW A319 SRM 51-42-11-801, A319 SRM 51-72-11-911-001 AND DWG D53571510.
